# SDR 95ZZZX2391

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N9106V
- Make and model: Piper PA-46-310P
- Aircraft serial: 4608026
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Part number: 646463170
- Condition: Cracked
- Location: Wastegate Flange
- Part time: 692 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE-HUNDRED HOUR INSPECTION/ANNUAL, LT TAILPIPE CRACKED AT WASTEGATE MOUNTING FLANGE.  SUSPECT CAUSE NORMAL WEAR AND VIBRATION.  RECOMMEND RETORQUING CLAMP, PN 646434, AT 50-HOUR INTERVALS.
